# SDR ABXA9500906

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2120
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 01353611
- Condition: Corroded
- Location: Bs 5160
- Part time: 37,750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS FOUND ON A FLOOR BEAM AT STA 5160.  REPAIRED I/A/W ABX REA Y153 13211-MR.
